# SDR SWAA2021121447477

- Difficulty date: November 24, 2021
- Submitted: April 27, 2022
- Operation: Air carrier
- Aircraft: N908WN
- Make and model: Boeing 737
- Aircraft serial: 36620
- Aircraft time: 46,061 hours, 27,534 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: A113-12 AFT CARGO COMPARTMENT STA 727D TO 727E; R/H Z ANGLE HAS SEVERAL AREAS OF CORROSION. ; / [01] REMOVED CORROSION ON Z ANGLE IAW SRM 51-10-02-0G-0 ITEM 15; [02] EVALUATED ALLOWABLE LIMITS. ORIG 'T' 040 REMAINING .033 LOSS .007 FOUND OUT LIMITS IAW SRM 53-00-53-1A-2 FIG 103 TOOL USED AAR#36649 DUE 12/08/22; [03] VERIFIED ITEMS 1 2 AND MEAURMENT TABLE; [04] VERIFIED ITEMS 1; 2 AND 3; [05] REMOVED & REPLACED R/H Z-ANGLE FROM STA 727-747 IAW B737-700 SRM 53-00-53-2R-5 REPAIR 5 ON W/O 43008/1600/0024; [06] FAULT TTG8Q009H3XC; [07] REMOVED & REPLACED R/H Z-ANGLE FROM STA 727-747 IAW B737-700 SRM 53-00-53-2R-5 REPAIR 5 ON FAULT TTG8Q009H3XC; [08] VERIFIED STEP 5; [09] VERIFIED STEPS 6;7 AUDIT C/W
